Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/1695
Título: Markov evolutions and hierarchical equations in the continuum. I: one-component systems
Autor: Finkelshtein, Dmitri L.
Kondratiev, Yuri G.
Oliveira, Maria João
Palavras-chave: Continuous system
Continuous system
Data: 2009
Editora: Birkhäuser
Citação: Finkelshtein, Dmitri L.; Kondratiev, Yuri G.; Oliveira, Maria João - Markov evolutions and hierarchical equations in the continuum. I: one-component systems. "Journal of Evolution Equations" [Em linha]. ISSN 1424-3199 (Print) 1424-3202 (Online). Vol. 9, nº 2 (2009), p. 197-233
Resumo: General birth-and-death as well as hopping stochastic dynamics of infinite particle systems in the continuum are considered. We derive corresponding evolution equations for correlation functions and generating functionals. General considerations are illustrated in a number of concrete examples of Markov evolutions appearing in applications.
Peer review: yes
URI: http://hdl.handle.net/10400.2/1695
ISSN: 1424-3199
1424-3202
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
arxiv-JEE.pdf367,89 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.